Thomas Cusick

PhD

Thomas Cusick.

Thomas Cusick

PhD

Thomas Cusick

PhD

Research Interests

Cryptography, number theory, Diophantine approximation

Contact Information

315 Mathematics Building

UB North Campus

Buffalo NY, 14260-2900

Phone: (716) 645-8801

Fax: (716) 645-5039

cusick@buffalo.edu

Education

PhD, Cambridge University, Cryptography, number theory and combinatorics

Research Summary

Cryptography, number theory, Diophantine approximation

Tom Cusick's research is in cryptography, especially Boolean function applications; number theory, particularly Diophantine approximation and algebraic number theory; and combinatorics.

Selected Publications


Highly nonlinear plateaued functions, IET Information Security 11 (2017), 78-81.

Weight recursions for any rotation symmetric Boolean functions, IEEE Transactions on Information Theory 64 (2018), 2962-2968.

(with  G. M. Jacquez and 10 other authors)  Geospatial cryptography: a new research direction in geographic information science, Journal of Geographical Systems 19 (3) (2017), 197-220.

(with Lakshmy K. V. and M. Sethumadhavan)  Affine equivalence of monomial rotation symmetric Boolean functions: a Polya’s theorem approach, Journal of Mathematical Cryptology 10 (2016), 145-156.

Hamming weights of symmetric Boolean functions, Discrete Applied Mathematics 215 (2016), 14-19.

Permutation equivalence of cubic rotation symmetric functions, International Journal of Computer Mathematics 92 (2015), 1568-1573.

(with Bryan Johns)  Theory of  2-rotation symmetric cubic Boolean functions, Designs,
Codes and Cryptography 76 (2015), 113-133.

(with Lakshmy K. V. and M. Sethumadhavan) Counting rotation symmetric functions using Polya’s theorem, Discrete Applied Mathematics 169 (2014), 162-167.

(with Younhwan Cheon) Affine equivalence of quartic homogeneous rotation symmetric Boolean functions, Information Sciences 259 (2014), 192-211.

Finding Hamming weights without looking at truth tables, Cryptography and Communications 5 (2013), 7-18.